Ask an expert
Question

17 Nov 2004

inflamed skin
Good day i have had this red pathes of inflamed skin now for over 3 months.Been to doctors and dermotologist. has given me steriod which helps but it does not clear up completely and as soon as the pills is finished i start itching again. it is burning and uncontrolable bad. mostly on my upper thights and calves. but do have red dots on my uper body to. reddy to give up please help.
Answer 437 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Fed up, what did the dermatologist say your condition was called and what were the medicines called that he prescribed? Let me know as a new question and we’ll take it from there. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.